Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. Touzi
Title: Optimal stochastic control, stochastic target problems, and backward SDE
Additional book information: Fields Institute Monographs, Vol. 29, Springer, New York, Fields Institute for Research in the Mathematical Sciences, Toronto, ON, 2013, x+214 pp., ISBN 978-1-4614-4286-8

References [Enhancements On Off] (What's this?)

  • [1] Karl J. Ȧström, Introduction to stochastic control theory, Mathematics in Science and Engineering, Vol. 70, Academic Press, New York-London, 1970. MR 0270799
  • [2] Wendell H. Fleming and Raymond W. Rishel, Deterministic and stochastic optimal control, Springer-Verlag, Berlin-New York, 1975. Applications of Mathematics, No. 1. MR 0454768
  • [3] Harold Kushner, Introduction to stochastic control, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1971. MR 0280248
  • [4] Makiko Nisio, Lectures on stochastic control theory, ISI Lecture Notes, vol. 9, Macmillan Co. of India, Ltd., New Delhi, 1981. MR 617741
  • [5] Hiroaki Morimoto, Stochastic control and mathematical modeling, Encyclopedia of Mathematics and its Applications, vol. 131, Cambridge University Press, Cambridge, 2010. Applications in economics. MR 2590270
  • [6] Huyên Pham, Continuous-time stochastic control and optimization with financial applications, Stochastic Modelling and Applied Probability, vol. 61, Springer-Verlag, Berlin, 2009. MR 2533355
  • [7] Bernt Øksendal and Agnès Sulem, Applied stochastic control of jump diffusions, Universitext, Springer-Verlag, Berlin, 2005. MR 2109687
  • [8] Linn I. Sennott, Stochastic dynamic programming and the control of queueing systems, Wiley Series in Probability and Statistics: Applied Probability and Statistics, John Wiley & Sons, Inc., New York, 1999. A Wiley-Interscience Publication. MR 1645435
  • [9] Robert F. Stengel, Stochastic optimal control, A Wiley-Interscience Publication, John Wiley & Sons, Inc., New York, 1986. Theory and application. MR 891407
  • [10] Jiongmin Yong and Xun Yu Zhou, Stochastic controls, Applications of Mathematics (New York), vol. 43, Springer-Verlag, New York, 1999. Hamiltonian systems and HJB equations. MR 1696772

Review Information:

Reviewer: Jaime San Martín
Affiliation: Center for Mathematical Modeling and Department of Mathematical Engineering Universidad de Chile
Email: jsanmart@dim.uchile.cl
Journal: Bull. Amer. Math. Soc. 54 (2017), 333-339
DOI: https://doi.org/10.1090/bull/1548
Published electronically: August 24, 2016
Review copyright: © Copyright 2016 American Mathematical Society